| Catalog Number |
365987 |
| Medical Device Problem Code |
Device Ingredient or Reagent Problem (2910)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported prior to use of bd microtainer® pst¿ tubes with lh (lithium heparin) - amber, 1 tube contained liquid gel.There was no health impact or consequences reported.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H3: device eval by manufacturer? yes.D9: returned to manufacturer on: 13-may-2025.Investigation summary: bd received 1 sample for investigation.The customer sample was evaluated for barrier gel characteristics and presence of additive.Presence of additive was found acceptable; however, barrier gel smear was observed on the sample.Additionally, fifty (50) retention samples were evaluated for barrier gel characteristics and presence of additive with acceptable results.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for gel smearing based on the return sample received.No additive issue was observed.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported prior to use of bd microtainer® pst¿ tubes with lh (lithium heparin): amber, 1 tube contained liquid gel.There was no health impact or consequences reported.